# SDR ABXA000076

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: R5319
- Condition: Recessed
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT ILLUMINATED DURING UPLATCH CHECK.  PERFORMED ABNORMAL PROCEDURES.  INDICATIONS WERE NORMAL.  FOUND PINS 28 AND 29 RECESSED AT CONNECTOR R5-319.  RESEATED PINS AND OPERATED GEAR 10 TIMES.  OPS CHECKED GOOD.
